Alert archive / Maryland / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2016, 3:52 PM EDT for Kent County, Maryland. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 3:52 PM EDT (19:52 UTC)
- Expired
- Jul 28, 2016, 4:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, MD
The radar
The Dover AFB radar (KDOX), 60 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 4:40 PM EDT | TSTM WND GST 66 | Tolchester, MD | |
| Jul 28, 4:40 PM EDT | MARINE TSTM WIND 66 | Tolchester, MD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
403
WWUS81 KPHI 281952
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUL 28 2016
DEZ001-002-MDZ008-012-015-282030-
KENT-NEW CASTLE-CECIL-KENT-QUEEN ANNE'S-
352 PM EDT THU JUL 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...KENT...SOUTHEASTERN CECIL AND CENTRAL
QUEEN ANNE'S COUNTIES...
AT 351 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HOPE CREEK TO NEAR KENNEDYVILLE TO SPARROWS
POINT...AND MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SMYRNA...CHESTERTOWN...CLAYTON...CHESWOLD...ROCK HALL...
CHURCH HILL...MILLINGTON...SUDLERSVILLE...HARTLY...OLD TOWN...
KENNEDYVILLE...DELANEY CORNER...MASSEY...MORGNEC...WOODLAND BEACH...
SASSAFRAS...GREEN SPRING...NEWTOWN...CRUMPTON AND LANGFORD.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3904 7631 3905 7623 3909 7623 3917 7628
3926 7622 3930 7617 3945 7558 3935 7549
3933 7550 3934 7549 3933 7546 3926 7541
3917 7570 3903 7625 3903 7630 3901 7632
TIME...MOT...LOC 1951Z 302DEG 8KT 3941 7555 3930 7595 3921 7651
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:50 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 28, 3:50 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
350 PM EDT THU JUL 28 2016
.SYNOPSIS...
Scattered showers and thunderstorms with locally heavy rainfall will
persist at times through the weekend. Drier and less humid weather
is expected for much of the next work week as high pressure builds
over the region.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Near Term update coming soon...
A Severe Thunderstorm Watch has been issued for the portions of
New Jersey from I-78 southward, southeast Pennsylvania from Berks,
Montgomery, Bucks southward, and as well as Delaware and the
adjacent counties in Maryland along the Chesapeak Bay until
Midnight tonight.
The Flash Flood Watch (FFA) goes into effect at 2 PM for E MD,
DE, SE PA and S NJ. A rather diffuse WSW- ENE oriented frontal
boundary bisected the CWA this morning. Dewpoints were in the 60s
north of the front and 70s south of it. Following strong heating
and boundary layer destabilization during peak heating, scattered
showers and thunderstorms are expected to develop this afternoon
where the axis of greatest moisture and instability will reside
along and south of this old boundary. These storms will like
contain torrential downpours as they develop in a moisture laden
airmass where PWATS are forecast to be 2.0-2.25 inches. There is a
signal in the hi-res CAM guidance (including the HRRR and NCAR
ensembles) for locally heavy rainfall that would exceed 3-h FFG
this afternoon and early evening in SE PA, S NJ and particularly
across our Delmarva zones.
The start time of the FFA for the tier of counties farther north
into Bucks Co., PA and central NJ is still 6 PM. We will monitor
the latest observations/mesoanalysis and model trends for
consideration if an expansion of the FFA is needed farther north
and west for tonight.
The Storm Prediction Center has included our Delmarva zones in a
slight risk and SE NJ, far SE PA in a marginal risk for severe
thunderstorms due to the expected instability (MLCAPE 1500-2000
J/kg) along with a moderately strong westerly mid-level flow.
Maximum temperatures should favor the lower 90s in our region.
Readings should not get out of the 80s in the elevated terrain of
the Poconos and northwestern New Jersey, and along the immediate
coast. Heat index values are expected to remain several degrees
below the excessive heat criterion for our northern counties and
just below the criteria for the urban corridor and for our
southern counties.
The synoptic wind should be light allowing local influences to
drive today's wind direction. Speeds should be mostly less than 10
mph.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Precipitable water values of 2.2 to 2.4 inches will overspread
our forecast area from the south for tonight. Conditions are
expected to remain unstable, especially across our southern
counties. Also, surface low pressure approaching from the west
will result in the development of a favorable low level wind
profile for organized convection tonight. The surface wind should
begin to favor the east to south quadrant late tonight, especially
on the coastal plain, while winds around 800 HPa will be from the
southwest.
The very high precipitable water values should result in heavy
rainfall in any organized convection. As a result, the Flash Flood
Watch remains in effect for southeastern Pennsylvania, central and
southern New Jersey, Delaware and northeastern Maryland.
The cloud cover and high humidity will keep temperatures from
falling below the 70s for tonight except in the Poconos and far
northern New Jersey.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Highlights...
* Scattered showers/t-storms w/locally heavy rainfall this weekend
* Drier/less humid weather for much of the next work week
Details...
Friday night...
Dry weather expected Friday night with subsidence behind departing
shortwave. May see some patchy fog develop overnight with wet ground
and lingering low level moisture.
Saturday and Sunday...
A couple of additional shortwaves will move across our region this
weekend along with a frontal boundary in the vicinity. Timing is
uncertain this far out, but more scattered showers and thunderstorms
are expected at times this weekend. Pwats will still be between 1.5
and 2 inches, so the threat will exist for locally heavy rainfall.
Clouds and the threat of precipitation should hold high temps mainly
in the 80s both days.
Monday through Thursday...
High pressure will build over the region, bringing us drier and less
humid weather. There still will at least be a low risk for a few
showers early in the work week, but either way dry weather should
dominate through Thursday. High temps will mainly be in the 80s.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Flying conditions will continue to deteriorate through tonight as
thunderstorms with gusty winds and heavy rain will periodically
impact all taf sites, but especially KPHL, KPNE, KTTN, KMIV, KACY
through early Friday morning. Added vrb15g30kt winds to these TAF
sites to account for potential for gusty winds in and near
thunderstorms. Confidence is low for the timing of convection at
any particular TAF site, but high that storms will be in the
region through early Friday morning.
Showers and storms will expand in coverage tonight and early
Friday morning. This will result in ceilings dropping to MVFR at
most sites around or after 04Z.
Southeast winds will back to the east late tonight generally 10
knots or less, except in and around thunderstorms, but shift to
the northwest and increase in speeds, gusting at 10-20 kts after
11Z Friday.
Conditions gradually improve by late morning/early afternoon
Friday with precipitation ending, and ceilings lifting
Outlook...
Sat through Sun...Shra/tsra will lower cigs/vsbys at times
Otherwise VFR expected. Moderate Confidence.
Mon...Mainly VFR. Moderate Confidence.
&&
.MARINE...
The wind direction is forecast to favor the SE for much of the
day, becoming more S late in the day and this evening. Winds
speeds will be light, around 10 knots. The winds will be variable
in some spots tonight but a general light SE wind is favored late
tonight.
Wave heights on our ocean waters will be 2 feet or less and waves
on Delaware bay should be 1 foot or less.
Scattered showers and thunderstorms are possible for this
afternoon with numerous showers and thunderstorms anticipated for
tonight.
Outlook...Friday night through Tuesday...
There is a low risk for marginal small craft seas Friday night but
for now kept them just below 5 feet. Otherwise, winds/seas should
generally remain below small craft advisory thresholds through the
period. Biggest concern for mariners will be the risk for
thunderstorms this weekend. Drier weather should arrive early next
week.
RIP CURRENTS... There is a low risk for the development of dangerous
rip currents for today due to the relatively light wind and tranquil
seas.
The probably risk for the development of dangerous rip currents
on Friday is also low.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Friday morning for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch through Friday morning for NJZ001-007>010-
012>027.
DE...Flash Flood Watch through Friday morning for DEZ001>004.
MD...Flash Flood Watch through Friday morning for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...Frank
Near Term...Iovino/Klein - Update coming soon
Short Term...Iovino - Update coming soon
Long Term...FRANK
Aviation...Iovino/Nierenberg/Hysell
Marine...Iovino/Nierenberg/FrankHazardous weather outlook, Jul 28, 1:59 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 159 PM EDT THU JUL 28 2016 NJZ001-007-008-PAZ054-055-061-062-291800- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- 159 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. PERIODS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED LATE TODAY INTO FRIDAY MORNING. THIS MAY BRING A LOCALIZED FLASH FLOOD THREAT TO THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ060-291800- BERKS- 159 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071- 101>106-291800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 159 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-451>455-291800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 159 PM EDT THU JUL 28 2016 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-291800- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 159 PM EDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 28, 2:38 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FUNNEL CLOUD OXFORD 38.69N 76.17W
07/28/2016 TALBOT MD SOCIAL MEDIA
&&
EVENT NUMBER PHI1601597
STAFFLocal storm report, Jul 28, 3:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
07/28/2016 M42 MPH ANZ430 NJ WEATHER FLOW
&&
EVENT NUMBER PHI1601598
STAFFLocal storm report, Jul 28, 3:27 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD PITMAN 39.73N 75.13W
07/28/2016 GLOUCESTER NJ TRAINED SPOTTER
MINOR STREET FLOODING
&&
EVENT NUMBER PHI1601599
STAFFLocal storm report, Jul 28, 3:35 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HEAVY RAIN FAIR HILL MEADOWS 39.69N 75.89W
07/28/2016 M2.93 INCH CECIL MD TRAINED SPOTTER
&&
EVENT NUMBER PHI1601600
STAFFLocal storm report, Jul 28, 3:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM LIGHTNING MODENA 39.96N 75.80W
07/28/2016 CHESTER PA TRAINED SPOTTER
HOUSE ON MARTINGALE CIRCLE ABOUT 1250PM
&&
EVENT NUMBER PHI1601601
STAFFSpecial weather statement, Jul 28, 3:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUL 28 2016
DEZ001-002-MDZ008-012-015-282030-
KENT-NEW CASTLE-CECIL-KENT-QUEEN ANNE'S-
352 PM EDT THU JUL 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...KENT...SOUTHEASTERN CECIL AND CENTRAL
QUEEN ANNE'S COUNTIES...
AT 351 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HOPE CREEK TO NEAR KENNEDYVILLE TO SPARROWS
POINT...AND MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SMYRNA...CHESTERTOWN...CLAYTON...CHESWOLD...ROCK HALL...
CHURCH HILL...MILLINGTON...SUDLERSVILLE...HARTLY...OLD TOWN...
KENNEDYVILLE...DELANEY CORNER...MASSEY...MORGNEC...WOODLAND BEACH...
SASSAFRAS...GREEN SPRING...NEWTOWN...CRUMPTON AND LANGFORD.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3904 7631 3905 7623 3909 7623 3917 7628
3926 7622 3930 7617 3945 7558 3935 7549
3933 7550 3934 7549 3933 7546 3926 7541
3917 7570 3903 7625 3903 7630 3901 7632
TIME...MOT...LOC 1951Z 302DEG 8KT 3941 7555 3930 7595 3921 7651
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 2:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jul 28, 2:20 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jul 28, 2:30 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 45 min |
| Jul 28, 2:36 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 4 hr |
| Jul 28, 3:04 PM EDT | Special Marine Warning | PHI | 116 min | |
| Jul 28, 3:54 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland, Gloucester, Salem | 4 hr |
| Jul 28, 3:58 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 4 hr |
| Jul 28, 4:04 PM EDT | Special Weather Statement | PHI | Salem | 41 min |
| Jul 28, 4:46 PM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Jul 28, 5:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 28, 5:17 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Jul 28, 6:12 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 63 min |
| Jul 28, 6:23 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 28, 6:38 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 28, 6:48 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jul 28, 6:51 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 28 min |
| Jul 28, 6:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 28, 7:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jul 28, 12:58 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 47 min |
| Jul 28, 1:24 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 51 min |
| Jul 28, 3:28 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 27 min |
| Jul 28, 3:41 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jul 28, 4:50 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jul 28, 12:52 PM EDT | Tornado Warning | PHI | Caroline, Talbot | 23 min |
| Jul 28, 1:20 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 40 min |
| Jul 28, 4:31 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 44 min |
| Jul 28, 4:56 PM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's | 4 hr |
| Jul 28, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 46 min |
| Jul 28, 5:56 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 49 min |
| Jul 28, 6:12 PM EDT | Special Weather Statement | PHI | Caroline | 48 min |
| Jul 28, 6:15 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
| Jul 28, 6:25 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 65 min |
| Jul 28, 6:53 PM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 4 hr |
| Jul 28, 1:42 PM EDT | Special Weather Statement | PHI | New Castle | 33 min |
| Jul 28, 1:58 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 28, 2:30 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 47 min |
| Jul 28, 2:44 PM EDT | Areal Flood Advisory | PHI | Kent | 4 hr |
| Jul 28, 4:38 PM EDT | Special Weather Statement | PHI | Kent | 52 min |
| Jul 28, 4:52 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 38 min |
| Jul 28, 5:24 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| Jul 28, 7:22 PM EDT | Special Weather Statement | PHI | Sussex | 38 min |
Nearby
Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.